# SDR NOCA2012071100001

- Difficulty date: June 28, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1292M13G06
- Part serial: WACHH203
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FORWARD LOWER ENGINE MOUNT UPPER SURFACE IS FRETTING AT THE AFT I/B FASTENER HOLE.  REMOVED AND REPLACED NR 2 FWD MOUNT LOWER MOUNT PLATFORM PER MM 71-21-01-404-001-HOO & 71-21-01-404-006-H00.
